# SDR 95UAL747026

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4719U
- Make and model: Boeing 747122
- Aircraft serial: 19880
- Engine: Pwa JT9D7A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Condition: Departed Acft
- Location: Lt Wing
- Component: 65B116231
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 340, INDICATED AIR SPEED OF 315, FIXED TRAILING EDGE UPPER LEFT WING PANEL DEPARTED AIRCRAFT.  REPLACED AND RE-RIGGED PANEL.
